# SDR C2XA04BT080

- Difficulty date: July 27, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 4,180 hours, 2,217 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 4951680
- Part serial: 0752C
- Condition: Faulty
- Location: Apu
- Part time: 2,098 hours, 4,132 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, FUEL ODOR IN COCKPIT/CABIN FOLLOWING APU START INFLIGHT.  MAINTENANCE REMOVED AND REPLACED APU BLEED VALVE IAW EMB 145XR MM 36-12-01, OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
